# SDR CA960719001

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 3250 · Landing Gear Steering System
- Part: Line
- Part number: 2781032682
- Condition: Cracked
- Location: Nose Whee Well
- Part time: 15,868 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CAPTAIN REPORTED A SMALL HYDRAULIC LEAK IN AREA OF HYDRAULIC FILTER IN NOSE WHEEL WELL. INSPECTION FOUND SHORT HIGH PRESSURE LINE ATTACHED TO NOSE STEERING FILTER CRACKED AND LEAKING. HYDRAULIC ACCUMULATOR WAS FLAT. A FLAT ACCUMULATOR CAN CAUSE A 'BUZZ' AND CAN LEAD TO HYDRAULIC LINE FAILURE. SUBMITTER NOTES THAT SERVICING OF ACCUMULATOR IS COVERED BY A PHASE INSPECTION AT EVERY 300 HOURS, THIS IS CONSIDERED ADEQUATE. SUBMITTER ALSO USES A FORM TO INDICATE LOSS OF HYDRAULIC PRESSURE AND WHAT WAS DONE TO CORRECT.
